Aa
Aa
A
A
A
Close
221913 tn?1372276661

What to do about the fatigue =(

NO ENERGY WHATSOEVER!  They've prescribed me Ritalin and nothing.  Provigil and Nuvigil do nothing either.  UURGGHH!  HELP!  Flare up going on over a year =(
3 Responses
Sort by: Helpful Oldest Newest
4943237 tn?1428991095
About the only thing I've found is sleep, sleep and more sleep!!  I do find if I take a good multi-vitamin it at least gives me a shot of energy so I can get a couple of things done before I have to retreat back to the couch or my bed.  

I think fatigue is one of the most depressing aspects of being unwell.  The whole of last year I had absolutely zero energy and family were beginning to wonder whether I was lazy.  I was beginning was wonder if I was lazy!!  Even the lure of a couple of beautiful horses to ride wasn't enough to get me up and doing things most days.  I got to the stage mid last year that if I wanted to watch something on tv, I had to sit in the middle of the floor and make myself as uncomfortable as possible so I didn't fall asleep, or other times I had to have a sleep in the chair so I had the energy to even get myself to bed.  Now that's really bad!!

You're not alone billstrong, there are plenty of others who share you lack of energy.

Best wishes

Poppy
Helpful - 0
987762 tn?1331027953
COMMUNITY LEADER
Hi there,

I'm not sure if your aware but your post has landed in the MS community forum. I think when you are saying "Flare up going on over a year" you are probably referring to your HEP C diagnosis and although we understand MS fatigue, we may not be able to help with fatigue caused by Hep C. I did find this article that you might find helpful....

http://www.hepccouncilsa.asn.au/about-hepatitis/living-with-hep-c/95-fatigue-and-hepatitis-c

Cheers.........JJ  
Helpful - 0
Avatar universal
I'm unsure what other issues you have however I can confirm acute fatigue can be caused by sweeteners in your food or drink.  I would recommend avoiding them for a long period of time (e.g. 2 months) and see how you get on.  It takes 2 weeks though to 2 years to get chemicals out of your body however after a month or two you should notice some difference if it is causing the issue.  Sweeteners have been known to mimic conditions such as MS, ME and ADHD etc and also are known to make most neurological conditions worse.  I'd recommend considering that as an idea.
Helpful - 0
Have an Answer?

You are reading content posted in the Multiple Sclerosis Community

Top Neurology Answerers
987762 tn?1331027953
Australia
5265383 tn?1483808356
ON
1756321 tn?1547095325
Queensland, Australia
1780921 tn?1499301793
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease